# SDR 7AHR20120825003

- Difficulty date: August 25, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,426 hours, 39,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Part time: 42,426 hours, 39,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 1171C HAS SURFACE CORROSION.  REMOVED REPAIR DOULBLER FOR ACCESS TO CORROSION.  AFTER REMOVAL OF CORROSION, IT WAS FOUND TO BE OUT OF LIMITS, IAW SRM 51-10-03, PG 34.  FABRICATED A NEW REPAIR DOUBLER AND INSTALLED IAW SRM 51-01, PG 15-17 AND 51-30-02, PG 1.
